RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2013, Volume 6, Issue 4, Pages 506–515 (Mi jsfu334)  

This article is cited in 2 scientific papers (total in 2 papers)

Optimization problems with random data

Olga A. Popova

Institute of Space and Information Technology, Siberian Federal University, Kirenskogo, 26, Krasnoyarsk, 660074, Russia

Abstract: The article discusses a new approach to optimization problems with random input parameters, which is defined as a random programming. This approach uses a numerical probability analysis and allows us to construct the set of solutions of the optimization problem based on the joint probability density function.

Keywords: numerical probabilistic analysis, random programming, mathematical programming.

Full text: PDF file (228 kB)
References: PDF file   HTML file
UDC: 519.4
Received: 10.05.2013
Received in revised form: 10.07.2013
Accepted: 20.09.2013
Language:

Citation: Olga A. Popova, “Optimization problems with random data”, J. Sib. Fed. Univ. Math. Phys., 6:4 (2013), 506–515

Citation in format AMSBIB
\Bibitem{Pop13}
\by Olga~A.~Popova
\paper Optimization problems with random data
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2013
\vol 6
\issue 4
\pages 506--515
\mathnet{http://mi.mathnet.ru/jsfu334}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu334
  • http://mi.mathnet.ru/eng/jsfu/v6/i4/p506

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Popova, “Chislennyi veroyatnostnyi analiz dlya optimizatsionnykh zadach gidroenergetiki”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 12 (2015), 79–92  mathnet
    2. G. A. Timofeeva, “Veroyatnostnye resheniya zadach uslovnoi optimizatsii”, Tr. IMM UrO RAN, 26, no. 1, 2020, 198–211  mathnet  crossref  elib
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:130
    Full text:54
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021